Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: V. V. Ivanov
Title: The theory of approximate methods and their application to the numerical solution of singular integral equations
Additional book information Noordhoff International Publishing, Schuttersveld 9, P. O. Box 26, Leyden, The Netherlands, xvii + 330 pp., price Dfl. 70,--.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: D. H. Hyers
Journal: Bull. Amer. Math. Soc. 83 (1977), 964-967
DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14337-1
PII: S 0002-9904(1977)14337-1



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia